MAUDE Adverse Event Report: MEDTRONIC IRELAND DEFLECT; CATHETER, PERCUTANEOUS

MEDTRONIC IRELAND DEFLECT; CATHETER, PERCUTANEOUS
Model Number C315HIS02
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/20/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that during the implant procedure, the catheter valve was dislodged when the dilator was pulled out.The catheter was removed and a new catheter was used successfully.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Product event summary: the delivery catheter was returned and analyzed.Analysis indicated the hemostasis valve of the catheter was damaged.The mechanical operation of the catheter shaft was kinked.Blood was observed in the hemostasis valve of the delivery catheter.Visual analysis of the lead indicated damage during use.If information is provided in the future, a supplemental report will be issued.

Brand Name
DEFLECT
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key9825476
Report Number9612164-2020-01151
Device Sequence Number3068941
Product Code DQY
UDI-Device Identifier00613994749925
UDI-Public00613994749925
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
K101885
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/31/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/24/2021
Device Model NumberC315HIS02
Device Catalogue NumberC315HIS02
Device Lot Number0010030605
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/20/2020
Initial Date Received by Manufacturer 02/20/2020
Supplement Date Received by Manufacturer03/24/2020
Initial Report FDA Received Date03/12/2020
Supplement Report FDA Received Date03/31/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age88 YR